MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP AOX INS STD+ 12.5; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP AOX INS STD+ 12.5; LCS COMPLETE : KNEE TIBIAL INSERT
Catalog Number 129418512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348); No Code Available (3191)
Date of Event 02/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Lcs litigation records alleged that plaintiff sustained serious personal injuries, was prevented from attending to his usual affairs and occupation, and has suffered and will in the future suffer pain and permanent disability.Doi: (b)(6) 2017, dor: (b)(6) 2017, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no devices were returned.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent orthopedic surgery on or about (b)(6), 2017 and (b)(6), 2017, and was implanted with depuy synthes devices which subsequently malfunctioned or failed, causing plaintiff injuries, debilitation and necessitating further medical interventions.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> no devices were returned.Root cause undetermined depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Investigation methods: was patient affected: yes.Device history reviewed: no.Lot trace obtained: no.Complaints database searched: yes.Product checked: no.Label checked: no.Product pulled from stock for inspection: no.A review of complaint databases did not identify any anomalies.- without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.- the device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.- from the event information received, it was not possible to determine the relationship of the device to the reported event.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.The complaint shall be closed with an undetermined conclusion; entered into the complaints database and monitored through trend analysis.Post market surveillance is per sep 419.Device history lot
=
> null.Device history batch
=
> null.Device history review
=
> null.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. .

Brand Name
LCS COMP RP AOX INS STD+ 12.5
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8448015
Report Number1818910-2019-88318
Device Sequence Number3057274
Product Code NJL
UDI-Device Identifier10603295024231
UDI-Public10603295024231
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129418512
Device Lot Number359066
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer04/02/2019
06/03/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date04/16/2019
06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;